The Abel-Poisson summation method for multiple Fourier series
Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 49-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_1_a4,
author = {B. I. Golubov},
title = {The {Abel-Poisson} summation method for multiple {Fourier} series},
journal = {Matemati\v{c}eskie zametki},
pages = {49--59},
year = {1980},
volume = {27},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a4/}
}
B. I. Golubov. The Abel-Poisson summation method for multiple Fourier series. Matematičeskie zametki, Tome 27 (1980) no. 1, pp. 49-59. http://geodesic.mathdoc.fr/item/MZM_1980_27_1_a4/